# SDR EVCA20230913001

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N32AE
- Make and model: Bell 206L-1
- Aircraft serial: 45327
- Aircraft time: 29,582 hours, 27,495 cycles
- Engine: Allsn 250C30P
- Engine time: 13,719 hours, 24,609 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: S6102EC3
- Part serial: 1BTS1394
- Condition: Smoke
- Location: Fan Blower
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

SMOKE IN CABIN FROM AIR CONDITIONER.  THE AMT ARRIVED AND INSPECTED THE SYSTEM.  EVERYTHING WORKED AS ADVERTISED AND THEY RAN THE AIRCRAFT FOR 10 MINUTES WITH NO DEFECTS NOTED.  THE CREW STATED THEY DID NOT SMELL ANYTHING.  WE SUSPECT IT MAY HAVE BEEN BRUSH DUST OR EVEN REAL FINE DUCTING FOAM THEY SAW WHEN THE SYSTEM WAS TURNED ON.
